Algebraic and real K-theory of real varieties

Max Karoubi, Charles Weibel

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


An algebraic variety defined over the real numbers has an associated topological space with involution, and algebraic vector bundles give rise to Real vector bundles. We show that the associated map from algebraic K-theory to Atiyah's Real K-theory is, after completion at two, an isomorphism on homotopy groups above the dimension of the variety.

Original languageEnglish (US)
Pages (from-to)715-742
Number of pages28
Issue number4
StatePublished - Jul 2003

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Algebraic and real K-theory of real varieties'. Together they form a unique fingerprint.

Cite this